# SDR AALA201609119001

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,657 hours, 17,214 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 12307H5565
- Condition: Delaminated
- Location: Cockpit
- Part time: 7,663 hours, 6,433 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F/O`S WINDSHIELD DELAMINATING AT TOP EDGE, DARKER, AREA EXTENDS TO WINDSHIELD HEATING ELEMENT WHILE IN FLIGHT.  REPLACED WINDSHIELD IAW AMM 56-11-00-801-A.
